2017
Том 69
№ 9

All Issues

On the Suslin Number of Totally-Bounded Left-Topological Groups

Protasov I. V.

Full text (.pdf)


Abstract

For every infinite cardinal α, we construct a zero-dimensional totally-bounded left-topological group with Suslin number α.

English version (Springer): Ukrainian Mathematical Journal 54 (2002), no. 11, pp 1920-1923.

Citation Example: Protasov I. V. On the Suslin Number of Totally-Bounded Left-Topological Groups // Ukr. Mat. Zh. - 2002. - 54, № 11. - pp. 1581-1573.

Full text